Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An infinite-dimensional Schoenflies theorem


Author: D. E. Sanderson
Journal: Trans. Amer. Math. Soc. 148 (1970), 33-39
MSC: Primary 57.55; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1970-0259957-X
MathSciNet review: 0259957
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.55, 54.00

Retrieve articles in all journals with MSC: 57.55, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0259957-X
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society